# SDR VNAA201909289991

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP INTERCOSTAL IS CORRODED. M/A: 1. REMOVED INTRCOSTAL PERPENDICULAR TO THE DISCREPANT INTERCOSTAL FOR ACCESS. 08/29/19 C/A: 1. OK TO INSTALL. WVAC 52 INSP REINSTALLED PERPENDICULAR INTERCOSTAL WITH SERVICEABLE INTERCOSTAL 601R318057-1
